# SDR DALA2024030703115

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 825 hours, 102 cycles
- Engine: Rroyce RB211TRENT76
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Unknown
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3427 -ATO- DUE TO LEFT ENGINE SLOW TO ACCELERATE. CORRECTIVE ACTION: PERFORMED ENGINE ACCELERATION OPERATIONAL TEST AND VERIFIED ALL EEC CONNECTIONS WERE SECURED. CHECKED ALL FLEX LINES. OK FOR SERVICE. (5401426)
